# SDR CALA2025031902939

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767324
- Aircraft serial: 25091
- Aircraft time: 129,832 hours, 20,003 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A32957
- Part serial: SF1495
- Condition: Not Reported
- Location: Zone 800
- Part time: 20,255 hours, 2,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR TRACKING PURPOSES INFORMATION ONLY, L1 DOOR ESCAPE SLIDE REPLACEMENT SCHEDULED UPDATING SERVICEABLE PARTS TAG FOR L1 DOOR ESCAPE SLIDE TRACKING TAG # 1425358, AS REQUIRED. PARTS USED: 76-2500-9-0001, QTY :1 ROTABLE PARTS CHG:TT # 1425358 SN OFF 1495 PN OFF 76-2500-9-0001.SLIDE, B767S, F OFF 76-2500-9-0001 1495 ON 76-2500-9-0001 0278
